# SDR COMA2011011350005

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,896 hours, 19,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 127B
- Condition: Faulty
- Location: Te Flap
- Part time: 18,337 hours, 15,397 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEG ON LANDING AT ORD.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED LEFT BPSU.
